# SDR R61A201311061168

- Difficulty date: November 6, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N110HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000172
- Aircraft time: 17,200 hours, 13,567 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, GOUGE FOUND BETWEEN FRAME 17-18 INBD EDGE OF STRINGER 10R.  MX PERFORMED TEMPORARY REPAIR ON GOUGE BETWEEN FR 17-18 INBD EDGE OF STRINGER 10R.
